CONMED UTICA FRAZIER INSTRUMENT 10 FRENCH 50/CASE; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Back to Search Results |
| Catalog Number |
0033100 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Received two 0033100 in original packaging.Lot numbers were verified.Performed a visual inspection, the device was encroaching the seal.Performed a functional inspection, the devices were dye leak tested per tm-10-217 rev.F which indicated that the packaging had an insufficient heat seal in one of the devices.A root cause cannot be determined, however, based upon evaluation of the device; a possible cause of this event could be that the device was encroaching the seal.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 34 complaints, regarding 73 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).We will continue to monitor for trends through the complaint system to assure patient safety.
Event or Problem Description
During incoming inspection, the distributor rejected two devices, 0033100, frazier instrument 10 french 50/case, for an insufficient heatseal.There was no contact with the patient as this was found during incoming inspection.This will be reported as a malfunction with potential for injury upon reoccurrence.